# SDR 200701122

- Difficulty date: January 9, 2007
- Submitted: January 12, 2007
- Operation: Air carrier
- Aircraft: N650RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000071
- Aircraft time: 4,461 hours, 2,880 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Condition: Tripped
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 7701 IND TO DEN, ON APPROACH THE CREW ATTEMPTED TO EXTEND FLAPS 1 AT 210KTS AND OBTAINED A FLAP FAIL MESSAGE ON THE EICAS.  CYCLED THE FLAPS THREE TIMES PER THE QRH AND DISCOVERED THE SLATS WOULD MOVE, BUT THERE WAS NO FLAP MOVEMENT.  AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE WARMED AIRCRAFT IN HANGAR, DROPPED FLAPS AND FOUND LT OB ACTUATOR TRIPPED, RESET AND OPS CHECKED GOOD.
